# SDR CALA2025060305220

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 109,030 hours, 14,419 cycles
- Engine: Pwa PW4090
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Thermocouple
- Part number: 22640005
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EGT EXCEEDENCE ENG R DURING INITIAL CLIMB. RE DUCED THRUST EGT N ORML FAULT MESSAGE 75-50802 WAS SHOWN ON MAT. TCA THERMOCOUPLE PROBE TEMPERATURE RANGE CH B HAS BEEN REMOVED AND REPLACED.   MESSAGE IS NO LONGER ACTIVE. POWERPLANT TEST PASSED. REF AMM 75-25-07 AND FIM 75-25 TASK 802   MAINT MSG FOUND: 77-62122 DURING CLIMB PHASE (EGT R ENG LIMIT EXCEEDED). EXCD PAGE RECORDING SHOWS MAX EGT REACHED WAS 675*C, FOR 8.2 SECS. PER FIM 71-05 TASK 833, NEED TO ACCOMPLISH THE EGT OVERTEMPERATURE INSPECTION PER AMM TASK 72-00-00-290-828-N02.    ACP'D EGT OVERTEMP INSPECTION REF MM72-00-00-290-828-N02, TABLE 602, FOLLOWING ZONE A GUIDELINE, VISUAL INSP PAYING PARTICUAL ATTENTION TO EXHAUST CASE, BLADES, CONE FINDING NO DISCREPANCIES.  WORKED WITH L/P 5041588.   ACP'D POWER PLANT TEST 9 - POWER ASSURANCE TEST, #2 ENG AT 1.25EPR REF MM71-00-00-720-804-N00 TO CONFIRM T2.95SB OPS CHK NORMAL AND WITHIN NORMAL PARAMETERS. EGT ALSO NORMAL OPS AND PARAMETER INDICATION OKAY. NO FAULT IN MAT POST TEST 9 RUN FOR MX MSGS 75- 50802 OR 77- 62122. PICTURES OF EPCS AND PERFORMANCE PPGS INCLUDED FOR REF ALONG WITH MAT FAULT HISTORY.
